# SDR EBVR20131024001

- Difficulty date: October 24, 2013
- Submitted: October 24, 2013
- Operation: General aviation
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 8,126 hours, 6,365 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: MS276414
- Condition: Frozen
- Location: Elevator
- Part time: 8,126 hours, 6,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELEVATOR REMOVAL, NOTICED THAT A NUMBER OF ELEVATOR ATTACHMENT BEARINGS ARE FROZEN AND REQUIRE REPLACEMENT.
